# SDR DALA2023050103379

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 58,221 hours, 25,374 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 TORN HARNESS OF DOOR SLIDE L1 AND L4 AT PAXCABIN. CORRECTIVE ACTION: HARNESS OF SLIDES 1L AND 4L WERE REPLACED PER B757-200 AMM 25-66-01. (2740674)
